# SDR SWAA2021061669602

- Difficulty date: May 4, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR PANEL 222CF TOP SURFACE SEVERAL FIBER GLASS LAYERS PEELING ; / ACCOMPLISHED REPAIR ON MAIN CABIN FLOOR PANEL 222CF AS PER B737 SRM 53-00-50-2R-1 MATERIAL USED PO# 1714421;NEW PANEL RECEIVED. ITEM WILL BE INSTALLED ON CUSTOMER CARD TTG8Q004HC7P.;VERIFIED 3;VOIDING PREVIOUS JOB STOP. PANEL NOT EFFECTIVE TO AIRCRAFT.;VERIFIED 5;REPAIRED TOP SURFACE DAMAGE ON MAIN CABIN FLOOR PANEL 222CF AS PER B7R7 SRM 53-00-50-2R-1 MATERIAL USED PO. 1714421
